... dizziness and headaches for the first week or two
If your Dr's. office is still open, I'd call there. If not, call the pharmacy where you got the prescription and get the pharmacist's recommendations. The pharmacist will know which OTC products will chemically do the best job to counteract the Wellbutrin. Otherwise it's up to you to pick out the products you think will work best for you.
If you don't find that TUMS or Milk of Magnesia helps you, by tomorrow you can call your Dr's. office and possibly get a prescription strength medicine for nausea which may help you the most. Keep in mind that these symptoms are going to fade and you may not want to invest in a lot of products. It depends on your budget and how bad you feel.
Bobkool; Just as Color has said and most if not all of these side effects go away shortly after the 2 weeks that you have started the Wellbutrin I did find that plain soda crackers and Ginger ale helped quite a bit with the stomach problems And keep in mind that this is all normal and well go away in a short time then hopefull they well be gone, OR as color Said call your doctor or talk with your Pharmacist tomorow hope you feel better very soon. Chuck1957
I will drink lemon/ginger tea which helps a lot. (anything with ginger) Peppermint candies , (you know the red and white striped ones that grandmothers carry in their purse.:)) Dry toast with the tea above, small bites at a time. Someone else has previously mentioned light crackers. Sometimes popsicles help me, they're really cold and it makes my stomach feel better (the cold) . I have gastroparesis, so I have tried everything. Good luck... Hope you feel better.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Dec 2011 • 4 answers
Posted 10 Feb 2013 • 2 answers
Good afternoon, I was put on 30 mg. Cymbalta and then increased to 60 mg.but the sexual side effects
Posted 17 Feb 2014 • 2 answers
Posted 10 Dec 2014 • 2 answers
Posted 11 Mar 2015 • 2 answers